Arkansas, 2011Drought in Arkansas, January 1 to 31, 2011
January 1 to 31, 2011 · NWS MEG · 12 events in 12 counties and zones
Below normal rainfall continued through the month of January across much of Eastern Arkansas. The lack of rainfall continued severe (D2) drought conditions across most of Eastern Arkansas while portions of Northeast Arkansas remained entrenched in extreme (D3) drought conditions.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Below normal rainfall continued through the month of January across much of Eastern Arkansas. The lack of rainfall continued severe (D2) drought conditions across most of Eastern Arkansas while portions of Northeast Arkansas remained entrenched in extreme (D3) drought conditions. The biggest impact from the drought were hydrological concerns as many lake and river levels remained at low levels. Although some agricultural concerns remained as well as many pastures were in poor condition forcing farmers to feed livestock with baled hay.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Dec 31, 11:34 PM CST, 26 minutes earlier.
Area forecast discussion, Dec 31, 11:34 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1134 PM CST FRI DEC 31 2010
.UPDATE...
HAVE UPDATED FOR OVERNIGHT TEMPERATURES. SLOWER MOVING FRONT WILL
KEEP READINGS A LITTLE HIGHER IN THE FAR SOUTHEAST FORECAST AREA.
&&
.PREV DISCUSSION... /ISSUED 1112 PM CST FRI DEC 31 2010/
UPDATE...
HAVE UPDATED TO INCLUDE A FLASH FLOOD WATCH FOR NORTHEAST
MISSISSIPPI AND A PORTION OF WEST TENNESSEE. VERY MOIST ENVIRONMENT
WILL CONTINUE THROUGH MUCH OF THE OVERNIGHT AS THUNDERSTORMS
CONTINUE TO MOVE INTO THE WATCH AREA. RAINFALL RATES HAVE THE
POTENTIAL TO PRODUCE FLASH FLOODING. ALSO A TORNADO THREAT
CONTINUES FOR A SMALL PORTION OF NORTHEAST MISSISSIPPI. NEW WATCH
HAS HIGHLIGHTED THIS THREAT AREA.
PREV DISCUSSION... /ISSUED 738 PM CST FRI DEC 31 2010/
DISCUSSION...
BUSY EVENING ACROSS THE MID SOUTH WITH STRONG TO AT TIMES SEVERE
THUNDERSTORMS RUMBLING ACROSS THE REGION. CANCELLED THE TORNADO
WATCH FOR WESTERN TN AND NORTHEAST AR BASED ON RADAR TRENDS AND
MESOSCALE ANALYSIS. THE WATCH REMAINS IN EFFECT ACROSS NORTHERN MS BASED
ON THE MOVEMENT OF STRONG CONVECTION ACROSS NORTHEAST LA AND SOUTH
CENTRAL MS. WILL UPDATE ZONES LATER THIS EVENING AS COUNTIES ARE
REMOVED FROM THE TORNADO WATCH.
OKULSKI
PREV DISCUSSION... /ISSUED 521 PM CST FRI DEC 31 2010/
UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION
PREV DISCUSSION... /ISSUED 255 PM CST FRI DEC 31 2010/
DISCUSSION...
THIS AFTERNOON AND TONIGHT...A COLD FRONT WILL MOVE THROUGH THE
MID SOUTH. SPECIAL 18Z UPPER AIR SOUNDINGS FROM JAN AND LIT AS
WELL AS MESOSCALE ANALYSIS DEPICT SBCAPE VALUES IN THE 750-1500
J/KG RANGE WITH AN ERODING MID LEVEL CAPPING INVERSION. MID LEVEL
FORCING IS THE QUESTION MARK FOR THE SOUTHEAST TWO THIRDS OF THE
REGION. A VORTICITY MAXIMA ACROSS FAR SE TX WAS RESPONSIBLE FOR
CONVECTION ACROSS SOUTHERN LA. SOME OF THIS ACTIVITY MAY SPREAD
INTO NORTHERN MS THIS EVENING. WILL HAVE TO WAIT AND SEE HOW THE
THE REST OF THE EVENT UNFOLDS.
NEW YEARS DAY THROUGH TUESDAY...EXCEPT FOR A RESIDUAL CHANCE OF
RAIN SHOWERS NEAR THE TN RIVER AND AL BORDER NEW YEARS DAY
MORNING...IT WILL BE DRY WITH SLOWLY WARMING TEMPERATURES DURING
THIS TIME FRAME. THE H5 FLOW BECOMES ZONAL BY MONDAY.
WEDNESDAY THROUGH FRIDAY...THE 12Z GFS AND ECMWF DIVERGE ON THEIR
SOLUTIONS IN THE DAY 5-7 TIME PERIOD. THE GFS PERSISTS WITH THE H5
ZONAL FLOW...WHILE THE ECMWF ROTATES A STRONG UPPER TROUGH THROUGH
THE REGION. WILL KEEP THE CURRENT FORECAST OF LOW POPS WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT.
OKULSKI
&&
.AVIATION...
00Z TAF CYCLE
COLD FRONT NOW LOCATED BETWEEN KMEM AND JBR WILL SLOWLY PUSH EAST
ACROSS THROUGH THE FIRST HALF OF THE TAF PERIOD. THUNDERSTORMS
ACCOMPANYING THE FRONT WILL AFFECT KMEM FIRST WITH TEMPORARY IFR
CONDITIONS BETWEEN 00Z AND 02Z. STORMS WILL MARCH INTO KMKL
AND KTUP BETWEEN 02Z AND 05Z. KTUP WILL CONTINUE TO SEE
LIGHTER THUNDERSTORM ACTIVITY AFTER 05Z WITH MVFR
CONDITIONS...WHILE KMEM AND KMKL BECOME VFR AND OCCASIONAL SHOWERS.
KJBR WILL HAVE VFR CONDITIONS WITH TEMPO SHOWERS FROM 01Z-04Z.
CONDITIONS WON'T IMPROVE TO VFR AT KTUP UNTIL TOMORROW MORNING.
SOUTH WINDS AHEAD OF THE FRONT WILL REMAIN GUSTY THIS
EVENING...EVENTUALLY SWINGING TO THE NORTHWEST LATE TONIGHT BEHIND
THE BOUNDARY. SKIES WILL BECOME MORE SCATTERED WITH NORTHWEST
WINDS LATE IN THE PERIOD.
JAB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 45 51 28 45 / 80 10 0 0
MKL 44 51 24 44 / 80 10 0 0
JBR 38 46 24 41 / 10 10 0 0
TUP 50 54 29 50 / 100 30 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FLASH FLOOD WATCH UNTIL 6 AM CST SATURDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PANOLA-PONTOTOC-PRENTISS-TALLAHATCHIE-TIPPAH-TISHOMINGO-
UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 6 AM CST SATURDAY FOR CHESTER-DECATUR-
HARDEMAN-HARDIN-HENDERSON-MCNAIRY.
&&Hazardous weather outlook, Dec 31, 2:53 PM CST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CST FRI DEC 31 2010
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-012300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
253 PM CST FRI DEC 31 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE WEATHER THROUGH THIS EVENING
ACROSS MOST OF THE MID SOUTH. DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES CONTINUE TO BE THE HAZARDS. PLEASE REFER TO
CURRENT WATCH AND WARNING STATEMENTS FOR THE LATEST INFORMATION.
.DAYS TWO THROUGH SEVEN...NEW YEARS DAY THROUGH FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH THIS EVENING.
OKULSKI
In the hours before
Special weather statement, Dec 31, 6:01 PM CST, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
601 PM CST FRI DEC 31 2010
ARZ036-TNZ088-089-010030-
CRITTENDEN AR-FAYETTE TN-SHELBY TN-
601 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CST FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 3 MILES SOUTHWEST OF COLLIERVILLE TO 5 MILES WEST OF
SOUTHWEST MEMPHIS AT 601 PM CST...MOVING NORTHEAST AT 50 MPH.
PEOPLE IN CRITTENDEN...FAYETTE AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...
MEEMAN SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON AND
WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES LAKE MCKELLAR.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3538 9006 3539 8951 3501 8963 3502 9029
TIME...MOT...LOC 0001Z 213DEG 59KT 3510 8966 3511 9011
Local storm report, Dec 31, 6:16 PM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 N WALNUT RIDGE 36.15N 90.96W
12/31/2010 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED ON HIGHWAY 67 ALONG THE LAWRENCE
AND RANDOLPH COUNTY LINES.
0505 PM FUNNEL CLOUD MORO 34.79N 90.99W
12/31/2010 LEE AR STORM CHASER
REPORTED BY A STORM SPOTTER...RELAYED THROUGH THE LEE
COUNTY EMERGENCY MANAGER. FUNNEL CLOUD WAS NEAR MORO AND
MOVED NORTHEAST TOWARD HOLUBS CROSSING.
&&
RRHSpecial weather statement, Dec 31, 7:00 PM CST, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CST FRI DEC 31 2010
ARZ027-035-010130-
CROSS AR-POINSETT AR-
700 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CST FOR...
CROSS COUNTY IN EASTERN ARKANSAS...
CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 7
MILES NORTHWEST OF WYNNE AT 700 PM CST...MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
HARRISBURG AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3571 9079 3560 9036 3518 9081 3528 9101
TIME...MOT...LOC 0100Z 210DEG 53KT 3533 9086
Special weather statement, Dec 31, 7:21 PM CST, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
721 PM CST FRI DEC 31 2010
ARZ018-026>028-MOZ113-010145-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-GREENE AR-DUNKLIN MO-
721 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CST FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
EXTREME SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF GREENFIELD AT 721 PM
CST...MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI AND POINSETT
COUNTIES...INCLUDING LOCATIONS NEAR BAY...BROOKLAND...CARAWAY...
HARRISBURG...JONESBORO...LAKE CITY...LEACHVILLE...MONETTE...PARAGOULD
AND TRUMANN...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3610 9056 3596 9013 3549 9059 3561 9083
TIME...MOT...LOC 0121Z 210DEG 55KT 3569 9064
Special weather statement, Dec 31, 7:24 PM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CST FRI DEC 31 2010
TNZ001>004-019>021-010200-
CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
724 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CST FOR...
NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
WESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 3 MILES WEST OF MISTON TO 5 MILES SOUTHWEST OF MCKENZIE
AT 724 PM CST...MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...DYER...GIBSON...HENRY...LAKE...OBION AND WEAKLEY
COUNTIES...INCLUDING LOCATIONS NEAR MARTIN...MCKENZIE...PARIS...
REELFOOT LAKE STATE PARK AND UNION CITY...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES REELFOOT LAKE.
&&
LAT...LON 3600 8847 3605 8963 3651 8935 3650 8817
TIME...MOT...LOC 0124Z 212DEG 48KT 3623 8948 3617 8855
Drought, Clay
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Clay forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.368, -90.417 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions continued across the area.
Drought, Greene
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Greene forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.118, -90.559 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions continued across the area.
Drought, Craighead
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Craighead forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.831, -90.633 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions continued across the area.
Drought, Mississippi
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Mississippi forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.764, -90.054 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions continued across the area.
Drought, Randolph
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Randolph forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.342, -91.028 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, Lawrence
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Lawrence forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.041, -91.107 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, Poinsett
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Poinsett forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.574, -90.663 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, Cross
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Cross forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.296, -90.771 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, Crittenden
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Crittenden forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.208, -90.309 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, St. Francis
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- St. Francis forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.022, -90.748 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, Lee
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Lee forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.781, -90.782 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
Drought, Phillips
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Phillips forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.428, -90.848 (the zone’s center; the record gives no point)
Severe (D2) drought conditions continued across the area.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, January 1, 20113 injured · $11 million · EF3 · 39 events
- Cold in Illinois, January 1, 20111 death · 1 event
- Heavy Snow and Frost and Freeze in Nevada, January 1 to 3, 2011$1.5 million · 3 events
- Extreme Cold and Cold in Arizona, January 1 to 6, 2011$1.3 million · 5 events
- Wildfire in Puerto Rico, January 1 to 25, 2011$371,000 · 6 events
- Drought in Texas, January 1 to 31, 2011$76,000 · 18 events
- Heavy Snow and Heavy Rain in California, January 1 to 4, 2011$74,000 · 5 events
- Strong Wind in Wisconsin, January 1, 2011$38,000 · 10 events
- Drought in Arkansas, January 1 to 31, 201133 events
- Drought in Georgia, January 1 to 31, 201126 events
- Blizzard in South Dakota, January 1, 201126 events
- Drought in Kentucky, January 1 to 31, 201122 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 279284, 279285, 279286, 279288, 279290, 279291, 279292, 279294, 279295, 279296, 279298, 279299.